Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Moderate posterior wall adenomyosis,bleeding resumed after stopping primulot medicine

Hi I have been diagonise with moderate posterior wall adenomyosis . I was on primulot for 14days, with the last dose on Sunday last wee. My periods/ bleeding resumed today after 4 days of being off primulot. Am tempted to go on primulot again to keep away the bleeding since am not ready to have surgery just now. Please advise
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern I would advise you to stay away from the hormone therapy this is not good for health, you have to see the other option for this and for that you have to discus this with your Gynecologist, hope this information helps you, take care and have good day.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor